Algebraic conditions for additive functions over the reals and over finite fields

Kutas, Péter (2018) Algebraic conditions for additive functions over the reals and over finite fields. AEQUATIONES MATHEMATICAE, 92 (3). pp. 563-575. ISSN 0001-9054 10.1007/s00010-017-0521-8

[img] Text
Kutas_563_3305487_ny.pdf

Download (143kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Jan 2019 10:08
Last Modified: 08 Jan 2019 10:08
URI: http://eprints.sztaki.hu/id/eprint/9541

Update Item Update Item